# SDR AL03200101158

- Difficulty date: January 15, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- Engine: Lyc TIO540J2BD
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Part serial: A102856
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VOLTAGE REGULATOR CIRCUIT BREAKER WAS POPPING AS SOON AS AIRCRAFT POWER WAS APPLIED.  TROUBLESHOT SYSTEM, FOUND ALTERNATOR TO BE INTERNALLY  GROUNDING.  ALTERNATOR ALSO HAD BURNED ELECTRICAL SMELL COMING FROM INSIDE.
